Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hair loss caused by hiv
Oct 21, 2012

hello doc. whats the best hiv drug treatment for massive hair loss caused by aids? thank u so much.

Response from Mr. Vergel

If you are losing hair excessively, many factors can be causing that.

The only HIV drug that is known to cause hair loss is Crixivan, a drug that we do not use anymore.

Have your doctor check your hormone levels (testosterone, thyroid),nutritional deficiencies, assess your stress level, and other factors that could contribute to excessive hair loss.

Nelson



Previous
Neck, back and left upper arm pain
Next
Can episodes of shingles repeat for HIV + guys?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement